임상 자료를 활용한 레보세티리진과 세티리진이 유도한 간손상 평가
Preliminary Evaluation of Levocetirizine and Cetirizine Induced Liver Injury
1
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Objectives: The aim of this study was to identify the causal relationship between use of levocetrizine or cetrizine, andliver injury, by comparing frequency and pattern of hepatotoxicity in levocetrizine or cetrizine prescribed patients. Methods: This is a retrospective observational study, using data retrieved from electronic medical record system. Among 1164 patients prescribed levocetrizine or cetrizine during study period (Jul, 2009 – Jun, 2010) at Seoul NationalUniversity Hospital, 543 patients with more than 4- time liver function test (LFT) results were included in final analysis. Liver injury was defined as greater than 3 times elevated level of alanine aminotransferase or 2 times elevated levelof alkaline phosphatase or total bilirubin, compared to upper limit of normal, in patient with normal liver function atbaseline. The frequency and pattern of liver injury were assessed. Results: Incidence of liver injury in patients prescribedwith levotcetrizine or cetrizine were 1.48% and 2.94%, respectively. With few exceptions, most injuries wereshown to be hepatocellular type. Rapid recovery was observed after drug cessation and long term use tends to be associatedwith incidence of liver injury. In patient with digestive system disorder, rate of liver injury was significantlyhigher (p=0.011). Conclusion: The result of this study implies potential need of liver toxicity monitoring, especially inpatients taking long term levecetrizine or cetrizine or in patient with digestive system disorder. However, prospectivelarge scale observational study is needed to confirm liver injury associated with the use of levocetirizine or cetirizine.
Abstract
Objectives: The aim of this study was to identify the causal relationship between use of levocetrizine or cetrizine, andliver injury, by comparing frequency and pattern of hepatotoxicity in levocetrizine or cetrizine prescribed patients. Methods: This is a retrospective observational study, using data retrieved from electronic medical record system. Among 1164 patients prescribed levocetrizine or cetrizine during study period (Jul, 2009 – Jun, 2010) at Seoul NationalUniversity Hospital, 543 patients with more than 4- time liver function test (LFT) results were included in final analysis. Liver injury was defined as greater than 3 times elevated level of alanine aminotransferase or 2 times elevated levelof alkaline phosphatase or total bilirubin, compared to upper limit of normal, in patient with normal liver function atbaseline. The frequency and pattern of liver injury were assessed. Results: Incidence of liver injury in patients prescribedwith levotcetrizine or cetrizine were 1.48% and 2.94%, respectively. With few exceptions, most injuries wereshown to be hepatocellular type. Rapid recovery was observed after drug cessation and long term use tends to be associatedwith incidence of liver injury. In patient with digestive system disorder, rate of liver injury was significantlyhigher (p=0.011). Conclusion: The result of this study implies potential need of liver toxicity monitoring, especially inpatients taking long term levecetrizine or cetrizine or in patient with digestive system disorder. However, prospectivelarge scale observational study is needed to confirm liver injury associated with the use of levocetirizine or cetirizine.
참고문헌 (14)
- Reuben A., "Acute liver failure : results of a U. S. multicenter, prospective study", Hepatology, 52(6), pp.2065~2076 (2010)
- "Drugs and liver: Metabolism and mechanisms of injury"[URL]
- Kaplowitz N., "Drug-induced liver injury", Clin Infect Dis, 38, pp.S44~S48 (2004)
- Baltes E., "Absorption and disposition of levocetirizine, the eutomer of cetirizine, administered alone or as cetirizine to healthy volunteers", Fundam Clin Pharmacol, 15(4), pp.269~277 (2001)
- Bartra J., "Interactions of the H1 antihistamines", J Investig Allergol Clin Immunol, 16(1), pp.29~36 (2006)
- Bloebaum RM., "Levocetirizine : the allergist's arsenal grows larger", Expert Opin Pharmacother, 5(7), pp.1581~1588 (2004)
- "Increase in ‘seasonal allergic rhinitis’ patients every September" (2011)[URL]
- Fong DG., "Cetirizine-induced cholestasis", J Clin Gastroenterol, 31, pp.250~253 (2000)
- Jurawan R., "Severe hepatitis in a primary sclerosing cholangitis patient receiving recent cetirizine therapy", N Z Med J, 123(1309), pp.106~107 (2010)
- Pompili M., "Recurrent acute hepatitis associated with use of cetirizine", Ann Pharmacother, 38, pp.1844~1847 (2004)
- "Xyzal (levocetirizine dihydochloride) Prescribing Information"[URL]
- Ekiz F., "Levocetirizine induced hepatotoxicity in a patient with chronic urticaria", Ann Hepatol, 10(2), pp.237~238 (2011)
- Navarro VJ., "Senior JR. Drug-related hepatotoxicity", N Eng J Med, 354, pp.731~739 (2006)
- Pratt DS., "Evaluation of Abnormal LiverEnzyme Results in Asymptomatic Patients", N Eng J Med, 342, pp.1266~1271 (2000)
